Alert archive / South Dakota / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS Aberdeen, SD
NWS Aberdeen, SD issued this flash flood warning at Jun 19, 2014, 3:58 AM CDT for Deuel County, South Dakota. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2014, 3:58 AM CDT (08:58 UTC)
- Expired
- Jun 19, 2014, 4:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Flood severity
- None
County Deuel County, SD
The radar
The Sioux Falls radar (KFSD), 130 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 9.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1475 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
465
WGUS53 KABR 190858
FFWABR
SDC039-192100-
/O.NEW.KABR.FF.W.0015.140619T0858Z-140619T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
358 AM CDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DEUEL COUNTY IN NORTHEAST SOUTH DAKOTA...
* UNTIL 400 PM CDT THURSDAY
* AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVING INTO THE WARNED
AREA...WHICH HAS ALREADY RECEIVED AN ESTIMATED ONE TO TWO INCHES
OF RAINFALL IN THE PAST THREE HOURS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
CLEAR LAKE...ALTAMONT...ASTORIA...BRANDT...GARY...GOODWIN...LAKE
COCHRANE REC AREA...MORITZ...TORONTO AND TUNERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN
THE WARNED AREA OVER THE NEXT 6 HOURS OR MORE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4454 9688 4497 9688 4498 9646 4494 9645
4455 9645
$$
DORN1 follow-up statement
687
WGUS73 KABR 191229
FFSABR
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
729 AM CDT THU JUN 19 2014
SDC039-191244-
/O.CAN.KABR.FF.W.0015.000000T0000Z-140619T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEUEL SD-
729 AM CDT THU JUN 19 2014
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR DEUEL COUNTY IS
CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS EITHER ENDED OR WILL BE ENDING
SOON OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA
HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4454 9688 4497 9688 4498 9646 4494 9645
4455 9645
$$
DORNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 12:27 AM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Jun 19, 12:27 AM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 1227 AM CDT THU JUN 19 2014 .UPDATE... SEE UPDATED AVIATION DISCUSSION BELOW. && .PREVIOUS DISCUSSION... .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT CURRENTLY SEEING STRONG TO SEVERE STORMS ACROSS NORTH CENTRAL SD AS INVERTED SFC TROUGH PUSHES EAST INTO UNSTABLE AIR MASS. TORNADO WATCH 332 WAS ISSUED EARLIER FOR AREAS WEST OF THE JAMES VALLEY. STRONGEST INSTABILITY RESIDES OVER CENTRAL SD WITH MODELS SHOWING DESTABILIZATION FURTHER EAST BY LATE AFTERNOON AND EVENING. THE EASTERN CWA REMAINS CAPPED BUT EXPECT THE CAP TO ERODE BY LATE AFTERNOON AND EVENING AS SFC TROUGH PUSHES EAST. HI RES MODELS SEEM TO BE LATCHING ONTO A SOLUTION...WITH CURRENT DEVELOPMENT OVER CENTRAL SD DEPICTED DECENTLY. OVER THE NEXT COUPLE HOURS EXPECT ACTIVITY TO REMAIN OVER CENTRAL SD...THEN BY 00Z OR SO THERE SHOULD BE ADDITIONAL DEVELOPMENT OR A MORE LINEAR CONVECTIVE STRUCTURE PUSHING EAST TOWARDS THE JAMES VALLEY. MAY HAVE TO CUT BACK ON POPS EVEN MORE THROUGH THE AFTERNOON HOURS ACROSS THE FAR EASTERN CWA AS IT APPEARS THEY WILL REMAIN DRY THROUGH MOST OF THE AFTERNOON. SVR PARAMETERS REMAIN IMPRESSIVE SO THREAT FOR LARGE HAIL AND DAMAGING WINDS CERTAINLY POSSIBLE. LOW LEVEL SHEAR DOES SUPPORT POSSIBILITY OF A COUPLE TORNADOES AS WELL. ACTIVITY MAY PERSIST THROUGH A GOOD PORTION OF THE NIGHT OVER EASTERN AREAS OF THE CWA WITH A CONTINUED THREAT FOR SEVERE STORMS. ON THURSDAY...LINGERING ACTIVITY POSSIBLE ACROSS THE EAST AS SFC TROUGH SLOWLY PUSHES THROUGH THE REGION. WITH THE UPPER LOW STILL POSITIONED TO THE NORTHWEST...WILL SEE ADDITIONAL SHORTWAVE ENERGY ROTATE AROUND THE BASE OF THE UPPER TROUGH AND AFFECT THE REGION DURING THE AFTERNOON. MODELS TRYING TO SHOW A FEW SHOWERS AND STORMS DEVELOPING DURING THE AFTERNOON HOURS IN POST FRONTAL AIR MASS...BUT WITHIN BEST REGION OF ASCENT WITHIN SHORTWAVE ENERGY. .LONG TERM...SATURDAY THROUGH WEDNESDAY THE EXTENDED PERIOD WILL FEATURE FAST MOVING UPPER LEVEL FLOW WITH A SERIES OF SHORTWAVES MOVING THROUGH UNTIL WEDNESDAY...WHEN UPPER LEVEL RIDGING BEGINS TO BUILD OVER THE AREA. A SURFACE LOW PRESSURE SYSTEM LOOKS TO SLOWLY PUSH ACROSS THE NORTHERN PLAINS SATURDAY THROUGH MONDAY BEFORE WEAK HIGH PRESSURE DROPS OVER THE REGION MONDAY NIGHT INTO EARLY WEDNESDAY. ANOTHER LOW PRESSURE SYSTEM/FRONT THEN MOVES IN ON WEDNESDAY. REALLY CANNOT RULE OUT ANY TIME PERIOD THAT A FEW SHOWERS OR STORMS MAY POP UP...THOUGH MONDAY NIGHT AND TUESDAY LOOK TO HAVE THE BEST CHANCE FOR QUIET WEATHER CONDITIONS. NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES WILL BE THE RULE THROUGHOUT THE PERIOD...WITH HIGHS IN THE UPPER 70S TO MID 80S AND OVERNIGHT LOWS IN THE UPPER 50S TO LOWER 60S. && .AVIATION... 06Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS A MIX OF MVFR/VFR CIGS ARE ACROSS THE REGION THIS EVENING. CURRENTLY A LINE OF HEAVY RAIN AND THUNDERSTORMS ARE MOVING ACROSS THE FAR NORTHEASTERN CWA AWAY FROM THE TAF SITES. THESE WILL EXIT OVER THE NEXT TWO HOURS. GUSTY WINDS WILL BE THE MAIN THREAT. ANOTHER ROUND OF RAIN WILL LIFT NORTH OUT OF NEBRASKA BUT THERE IS SOME UNCERTAINTY AS TO JUST HOW FAR NORTH IT WILL GO. DID KEEP SOME MVFR CIGS AT KABR/KATY AFTER 8Z JUST IN CASE. THE PRECIPITATION CHANCES WILL END THURSDAY MORNING...WITH VFR CONDITIONS THEN PREVAILING. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && UPDATE...WISE SHORT TERM...TMT LONG TERM...PARKIN AVIATION...WISE WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jun 18, 4:49 AM CDT, 23 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 449 AM CDT WED JUN 18 2014 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-191000- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 449 AM CDT WED JUN 18 2014 /349 AM MDT WED JUN 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THIS MORNING...A LINE OF STORMS IS WORKING ITS WAY ACROSS NORTH CENTRAL SOUTH DAKOTA. STRONG WINDS AND LARGE HAIL ARE POSSIBLE WITH THIS LINE OF STORMS. THIS AFTERNOON...SEVERE STORMS ARE POSSIBLE ACROSS THE ENTIRE REGION AS A LOW PRESSURE SYSTEM INTENSIFIES. STORMS ARE EXPECTED TO INITIATE OVER CENTRAL SOUTH DAKOTA THIS AFTERNOON AND TRACK EAST. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE...AS WELL AS ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. SERR
In the hours before
Local storm report, Jun 18, 10:15 PM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1015 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG 2 E BATH 45.47N 98.29W
06/18/2014 BROWN SD EMERGENCY MNGR
MULTIPLE 2 FT DIAMETER TREES DOWN 2 MILES EAST OF
BATH...TIME ESTIMATED BASED BY RADAR
&&
EVENT NUMBER ABR1400461
FOWLELocal storm report, Jun 18, 10:57 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1057 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM HEAVY RAIN 2 SW ROSLYN 45.48N 97.52W
06/18/2014 E2.50 INCH DAY SD TRAINED SPOTTER
ESTIMATED 2.5 INCHES OF RAIN IN ABOUT AN HOUR
&&
EVENT NUMBER ABR1400462
NWSLocal storm report, Jun 19, 12:35 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1235 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM FLASH FLOOD SISSETON 45.66N 97.05W
06/19/2014 ROBERTS SD CO-OP OBSERVER
WATER OVER TURN LANES ON HWY 10 THROUGH SISSETON...6 IN
OF STANDING WATER IN LOW LYING AREAS...RESTAURANT ON
EDGE OF TOWN HAS WATER UP TO BUILDING AND PARKING LOT IS
FLOODED...CREEK THROUGH TOWN IS NEAR ITS BANKS
&&
EVENT NUMBER ABR1400463
NWSLocal storm report, Jun 19, 1:00 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
100 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 AM TSTM WND GST TIMBER LAKE 45.43N 101.07W
06/18/2014 E50 MPH DEWEY SD LAW ENFORCEMENT
NICKLE SIZE HAIL AND 50 MPH WINDS IN TIMBER LAKE
0410 AM HAIL 5 WNW SULLY BUTTES 44.72N 100.58W
06/18/2014 E1.25 INCH SULLY SD PUBLIC
0450 AM HAIL 3 ENE SULLY BUTTES 44.72N 100.44W
06/18/2014 E1.00 INCH SULLY SD PUBLIC
0555 AM HAIL 9 NW LEBANON 45.15N 99.91W
06/18/2014 E0.88 INCH POTTER SD PUBLIC
0830 AM HAIL 22 SSE EAGLE BUTTE 44.71N 101.07W
06/18/2014 E1.00 INCH STANLEY SD PUBLIC
HAIL COVERING GROUND RANGING IN SIZE FROM PEAS TO
QUARTERS.
0844 AM HAIL 11 S RIDGEVIEW 44.93N 100.78W
06/18/2014 M1.00 INCH DEWEY SD PUBLIC
0915 AM HAIL 10 SSW RIDGEVIEW 44.94N 100.85W
06/18/2014 M1.00 INCH DEWEY SD PUBLIC
0137 PM TSTM WND GST 2 NW SHAMBO RANCH 45.55N 101.87W
06/18/2014 M56 MPH CORSON SD MESONET
MEASURED FROM THE ATHBOY CWOP.
0137 PM TSTM WND GST 10 NW SHAMBO RANCH 45.64N 101.98W
06/18/2014 E56 MPH CORSON SD PUBLIC
56 PMH WIND DAVIS WEATHER. 2.60 INCHES OF RAIN
0220 PM HAIL 9 ENE SHAMBO RANCH 45.57N 101.67W
06/18/2014 E0.70 INCH CORSON SD PUBLIC
0233 PM HAIL 15 S WATAUGA 45.71N 101.54W
06/18/2014 E1.00 INCH CORSON SD PUBLIC
MOSTLY PEA SIZE HAIL BUT A FEW UP TO QUARTER SIZE
0247 PM HAIL 6 W KLEIN RANCH 45.67N 101.46W
06/18/2014 E1.00 INCH CORSON SD PUBLIC
SOME QUARTER SIZE HAIL BUT MOSTLY SMALLER. 1.90 RAIN.
0315 PM FLASH FLOOD 15 S WATAUGA 45.71N 101.54W
06/18/2014 CORSON SD PUBLIC
MAN MADE DAM WASHED OUT. FLASH FLOODING AT RESIDENCE
WITH YARD FLOODED AND RUNNING WATER POURING INTO
BASEMENT
0341 PM HAIL WALKER 45.91N 101.09W
06/18/2014 M0.70 INCH CORSON SD PUBLIC
HEAVY RAIN AND 20 TO 30 MPH WIND
0448 PM HAIL 7 SW ARTAS 45.82N 99.91W
06/18/2014 E1.00 INCH CAMPBELL SD PUBLIC
0602 PM FUNNEL CLOUD 11 E STEPHAN 44.25N 99.23W
06/18/2014 HAND SD EMERGENCY MNGR
FUNNEL CLOUD NEAR 216TH AND 343RD
0605 PM TORNADO 5 E STEPHAN 44.25N 99.36W
06/18/2014 HYDE SD EMERGENCY MNGR
TWO HOMES LOST ROOF FROM TORNADO. TIME APPROXIMATED.
0605 PM TORNADO 4 E STEPHAN 44.25N 99.37W
06/18/2014 HYDE SD NWS EMPLOYEE
METAL ROOF PARTIALLY PEELED OFF ONE HOUSE. ROOF OF
ANOTHER HOUSE COMPLETELY BLOWN OFF. SEMI OVERTURNED.
TREES TOPPED. BARN DESTROYED. TIME APPROXIMATED.
0613 PM TORNADO 10 E STEPHAN 44.25N 99.25W
06/18/2014 HAND SD EMERGENCY MNGR
ONE-QUARTER MILE WIDE TORNADO ON GROUND NEAR 216TH ST
AND 346TH AVE MOVING EAST-NORTHEAST
0651 PM TSTM WND GST 1 E GANN VALLEY 44.03N 98.97W
06/18/2014 E60 MPH BUFFALO SD TRAINED SPOTTER
DIME HAIL WITH 60 MPH WIND GUSTS.
0654 PM TORNADO 3 E GANN VALLEY 44.03N 98.93W
06/18/2014 BUFFALO SD TRAINED SPOTTER
TORNADO ON THE GROUND
0705 PM TSTM WND GST 10 W LONG LAKE 45.86N 99.41W
06/18/2014 M63 MPH MCPHERSON SD MESONET
PEAK WIND MEASURED AT THE SAND LAKE RAWS.
0826 PM HEAVY RAIN TIMBER LAKE 45.43N 101.07W
06/18/2014 M3.74 INCH DEWEY SD CO-OP OBSERVER
0828 PM HEAVY RAIN MOBRIDGE 45.54N 100.44W
06/18/2014 M3.45 INCH WALWORTH SD ASOS
0830 PM FLASH FLOOD 1 W GRAND RIVER CASINO 45.56N 100.53W
06/18/2014 CORSON SD TRAINED SPOTTER
HWY 12 WEST OF GRAND RIVER CASINO UNDER WATER
0835 PM FLASH FLOOD W MOBRIDGE 45.54N 100.44W
06/18/2014 WALWORTH SD DEPT OF HIGHWAYS
HWY 12 BETWEEN MOBRIDGE AND MCLAUGHLIN CLOSED DUE TO
WATER RUNNING OVER ROAD
0848 PM TSTM WND GST 3 SE ASHTON 44.96N 98.45W
06/18/2014 E60 MPH SPINK SD PUBLIC
WINDS ESTIMATED OVER 60 MPH. DOOR BLOWN IN ON BARN.
0903 PM TSTM WND GST 1 WNW MELLETTE 45.16N 98.51W
06/18/2014 M86 MPH SPINK SD MESONET
0905 PM TSTM WND GST 5 S RICHMOND LAKE REC A 45.47N 98.62W
06/18/2014 M66 MPH BROWN SD MESONET
PEAK WIND MEASURED AT THE BROWN COUNTY LANDFILL.
0913 PM HEAVY RAIN 2 SW ROSLYN 45.48N 97.52W
06/18/2014 E2.50 INCH DAY SD TRAINED SPOTTER
ESTIMATED 2.5 INCHES OF RAIN IN ABOUT AN HOUR
0924 PM TSTM WND GST GROTON 45.45N 98.10W
06/18/2014 E70 MPH BROWN SD TRAINED SPOTTER
60 TO 70 MPH WIND.
0924 PM TSTM WND GST ABERDEEN 45.47N 98.48W
06/18/2014 M54 MPH BROWN SD ASOS
0932 PM HEAVY RAIN 14 NE ISABEL 45.54N 101.22W
06/18/2014 M3.61 INCH CORSON SD CO-OP OBSERVER
0940 PM TSTM WND DMG 2 E BATH 45.47N 98.29W
06/18/2014 BROWN SD EMERGENCY MNGR
MULTIPLE 2 FT DIAMETER TREES DOWN 2 MILES EAST OF
BATH...TIME ESTIMATED BASED BY RADAR
1233 AM FLASH FLOOD SISSETON 45.66N 97.05W
06/19/2014 ROBERTS SD CO-OP OBSERVER
WATER OVER TURN LANES ON HWY 10 THROUGH SISSETON...6 IN
OF STANDING WATER IN LOW LYING AREAS...RESTAURANT ON
EDGE OF TOWN HAS WATER UP TO BUILDING AND PARKING LOT IS
FLOODED...CREEK THROUGH TOWN IS NEAR ITS BANKS
&&
EVENT NUMBER ABR1400429 ABR1400431 ABR1400434 ABR1400435 ABR1400430
ABR1400432 ABR1400433 ABR1400436 ABR1400441 ABR1400437 ABR1400439
ABR1400442 ABR1400438 ABR1400440 ABR1400443 ABR1400444 ABR1400446
ABR1400453 ABR1400445 ABR1400447 ABR1400448 ABR1400449 ABR1400450
ABR1400451 ABR1400452 ABR1400454 ABR1400455 ABR1400456 ABR1400457
ABR1400462 ABR1400458 ABR1400460 ABR1400459 ABR1400461 ABR1400463
FOWLELocal storm report, Jun 19, 1:54 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
154 AM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLASH FLOOD 5 SW HERREID 45.78N 100.15W
06/18/2014 CAMPBELL SD PUBLIC
ESTIMATED 2 INCHES OF RAIN IN 30 MINUTES....WATER
FLOODING SEVERAL OUTBUILDINGS....WATER IN BASEMENT OF
HOUSE
&&
EVENT NUMBER ABR1400464
NWSThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:31 PM CDT | Severe Thunderstorm Warning | ABR | McPherson | 44 min |
| Jun 18, 8:05 PM CDT | Flash Flood Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 6 hr |
| Jun 18, 8:15 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, McPherson | 45 min |
| Jun 18, 8:36 PM CDT | Severe Thunderstorm Warning | ABR | Spink | 39 min |
| Jun 18, 8:49 PM CDT | Tornado Warning | ABR | Brown, Edmunds, McPherson | 41 min |
| Jun 18, 8:57 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Spink | 63 min |
| Jun 18, 9:04 PM CDT | Flash Flood Warning | ABR | Brown, Spink | 6 hr |
| Jun 18, 9:14 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Day, Spink | 46 min |
| Jun 18, 9:20 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall, Spink | 40 min |
| Jun 18, 9:57 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall | 48 min |
| Jun 18, 11:25 PM CDT | Areal Flood Warning | ABR | Corson | 24 hr |
| Jun 18, 11:47 PM CDT | Flash Flood Warning | ABR | Clark, Day, Spink | 10 hr |
| Jun 19, 12:21 AM CDT | Flash Flood Warning | ABR | Day, Marshall, Roberts | 9 hr |
| Jun 19, 1:33 AM CDT | Flash Flood Warning | ABR | Grant, Roberts | 6 hr |
| Jun 19, 4:06 AM CDT | Severe Thunderstorm Warning | ABR | Clark, Day, Hamlin, Spink | 39 min |
| Jun 19, 5:04 AM CDT | Severe Thunderstorm Warning | ABR | Day | 41 min |
| Jun 19, 6:03 AM CDT | River Flood Warning | ABR | Roberts | 38 hr |
| Jun 19, 2:41 PM CDT | Severe Thunderstorm Warning | ABR | Stanley | 49 min |
| Jun 19, 3:18 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Stanley, Sully | 42 min |
| Jun 19, 4:22 PM CDT | River Flood Warning | ABR | Corson | 43 hr |
| Jun 19, 4:54 PM CDT | Severe Thunderstorm Warning | ABR | Sully | 36 min |
| Jun 19, 5:20 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde, Potter, Sully | 40 min |
| Jun 19, 5:58 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Potter, Spink | 47 min |
Nearby
Flash Flood Warnings in South Dakota, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.